Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Got staph infection. Had it cut. Diaper rash turned to white pus heads. What can heal it?

I have a 20 month old little girl , about 6wks ago she got a staph infection on her right libra(? idk about spelling) and her pedi cut it and drained it and then placed her on anitbotics. Well the meds cause her to have a diaper rash that turned into a diaper rash with white pus heads all over it. the meds will clear up the problem, but as soon as she is off the med the white pus headed rash will return. She is still in a diaper, but when we are home she runs around with panties on. This is the 5th time she has gotten this push headed rash and i am not getting answers from anyone about it. I am taking her to Childrens in Dallas friday but the rash has just gotten out of control.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear user,

It seems that your daughter has developed a candidial infection of the nappy area. Candida is a fungus that often supervenes on a previous rash, especially if antibiotics have been used on it before, either locally, or through the oral route.

You would need a locally effective cream of antifungal medication such as clotrimazole, miconazole, itraconazole or terbinafine. Apply one of these two or three times a day and keep the area dry between soilings. She will recover soon.

Best wishes,

Dr. Taher
Answered: Fri, 14 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor